# SDR AWXA200600918

- Difficulty date: June 9, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 59,396 hours, 41,443 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520722501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C19 CHECK DISCOVERED FRAME CRACKED, .25 AND .80 INCHES, AT STA 440 AND STR 24 RIGHT BELOW DOOR STOP FITTING.  MAINTENANCE REPAIRED CRACKED FRAME AT STA 440 AND STR 24R BELOW DOOR STOP FITTING BY CUTTING OUT DAMAGED AREA AND INSTALLING FABRICATED REPAIR DOUBLERS AND FABRICATED REPAIR FILLER IAW AMERICA WEST AIRLINES ENGINEERING REPAIR 03-5330-06153-DF1.
